# SDR NACA2023040800001

- Difficulty date: April 8, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 108,957 hours, 20,183 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HF RADIO INTERMITENT IN FLIGHT. PERFORMED RH HF RADIO OPS CHECK ON GROUND PER AMM 23-11-00, OPS CHECK GOOD BEING ABLE TO TRANSMIT AND RECEIVE ON GROUND.
